Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/121567
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Symmetric itinerary sets: algorithms and nonlinear examples
Author: Harding, B.
Citation: Bulletin of the Australian Mathematical Society, 2019; 100(1):109-118
Publisher: Cambridge University Press; Australian Mathematical Publishing Association
Issue Date: 2019
ISSN: 0004-9727
1755-1633
Statement of
Responsibility: 
Brendan Harding
Abstract: Abstract not available
Keywords: Expanding dynamical system; fractal transformation; chaos game algorithm
Rights: © 2019 Australian Mathematical Publishing Association Inc.
RMID: 0030112780
DOI: 10.1017/S0004972719000297
Grant ID: http://purl.org/au-research/grants/arc/DP160102021
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.